# SDR SIMA200307404

- Difficulty date: March 22, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Row 8a & 7a
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJT - FLT 3676 - EMERGENCY EXIT FLOOR LIGHTING STRIP AT ROW 8A AND 7A BROKEN AWAY FROM SIDE WALL OF AIRCRAFT.  WIRE LEADS BROKEN OFF AT FRONT STRIP.  AIRCRAFT WAS FERRIED TO DFW FOR REPAIRS.  REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHTING STRIP IAW SAAB AMM 33-50-20.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
